Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Thumping sensation on the right side of chest with pain in the temple. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, I've been having a strange thumping sensation (like a heart beat) on the right side if my chest. It is then followed by a slight pain in the temple. I notice my heat beats a little faster. Sometimes it can affect my breathing (I'm an asthmatic) In general I feel not too well when it happens. I can go days without it happening. When it does happen it can go on and off for roughly 2 days. You suggestions are much appreciated.
Posted Fri, 22 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Chakravarthy Mazumdar 9 minutes later
Brief Answer: Next best thing is BP, Respiration pulse record Detailed Answer: Hi, Definitely blood pressure, Respiratory rate and pulse recording is the first test. It would be good if these are recorded when you are normal and when you have symptoms and compare them. That solves the puzzle most often. If there is a difference we need to investigate if there is no difference then you do not need further investigations to find out the cause. Anxiety is commonly presented with on and off fast beats and pain around the temple, next comes the common headache. I am sure this will give an idea what you should do next.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor